MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD URETHRAL CATHETERIZATION TRAY WITH PLASTIC CATHETER; URETHRAL TRAY WITH PLASTIC CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD URETHRAL CATHETERIZATION TRAY WITH PLASTIC CATHETER; URETHRAL TRAY WITH PLASTIC CATHETER
Model Number 772514
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the catheter was air locked or vapor locked as it would not drain urine.All the ones that were tried are from lot # ngey2221 when they tried one from another lot number it seemed to work fine.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.A potential root cause for this failure could be "blocked eye or inner diameter of drainage eye small enough to allow for occlusion during use".It is unknown whether the device had met relevant specifications.The product was used for treatment purposes.It was unknown whether the product had caused the reported failure.The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "warning: after use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and applicable local, state and federal laws and regulations.Directions for use: visually inspect the product for any imperfections or surface deterioration prior to use.1.Open csr wrap to form sterile field.2.Place underpad beneath patient, plastic side down.3.Put on cuffed gloves.4.Position drape on patient.5.Remove top tray.6.Lubricate catheter which is pre-attached to collection bag.7.Bag and catheter may be placed in basin until needed.8.Prep patient with povidone-iodine swabsticks.9.Proceed with catheterization in usual manner.10.Top tray may be placed on basin to help prevent spillage.11.Periodic observations of this system should be made to assure that urine is flowing freely." h11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the device was not returned.

Brand Name
BARD URETHRAL CATHETERIZATION TRAY WITH PLASTIC CATHETER
Common Device Name
URETHRAL TRAY WITH PLASTIC CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key11894652
Report Number1018233-2021-03062
Device Sequence Number14379965
Product Code KOD
UDI-Device Identifier00801741030444
UDI-Public(01)00801741030444
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K802665
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model Number772514
Device Catalogue Number772514
Device Lot NumberNGEY2221
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/04/2021
Supplement Date Received by Manufacturer08/27/2021
Initial Report FDA Received Date05/27/2021
Supplement Report FDA Received Date09/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;